# SDR SIMA1302

- Difficulty date: May 9, 2000
- Submitted: August 15, 2000
- Operation: Air carrier
- Aircraft: N319AM
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 319
- Aircraft time: 16,437 hours, 18,505 cycles
- System (JASC): 3110 · Instrument Panel
- Part: Control Unit
- Part number: ED34A110
- Part serial: 292
- Condition: Failed
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

MIA - FLT 5349 - SMELL, BURNING ODOR FROM AVIONICS RACK BEHIND CAPTAIN'S SEAT.  REMOVED AND REPLACED FDAU IAW ATR MM 31-30-00.  OPS CHECKED GOOD.  (X)
